Nurofen for Children contains ibuprofen to effectively provide relief from fever, teething pain, tooth aches, earaches,sore throats headaches body aches and cold and flu symptoms.
The strawberry is great tasting, sugar free and colour free, and each bottle comes with an easy dosing syringe.
- 3‒6 months (average weight 6‒8kg), dose: 3 ‒ 4 mL
- 6‒12 months (average weight 8‒10 kg), dose: 4 ‒ 5 mL
- 1-3 years (average weight 10‒14kg), dose: 5 ‒7 mL
- 3-5 years (average weight 14‒18kg), dose: 7 ‒ 9 mL
- 5-7 years (average weight 18‒22kg), dose: 9 ‒ 11 mL
- 7-9 years (average weight 22‒28kg), dose: 11 ‒ 14 mL
- 9-12 years (average weight 28‒40kg), dose: 14 ‒ 20 mL
Repeat dose every 8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed stated dose.
If you know that your child's weight is less than the weight corresponding to the age above, choose the dose for their weight.
Contains 200mg ibuprofen per 5mL dose
Pharmacy Only Medicine
Do not take: In children under 3 months of age.
In children who have stomach ulcers or other stomach disorders.
In children who have kidney or heart problems.
In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
If the cap seal is not intact on first opening of the bottle.
Seek medical advice before use:
If your child is under 12 months of age.
If your child has asthma.
If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.